MathSciNet Relay Station
MathSciNet bibliographic data
MR1488273 (98g:34035) 34B15 (35J65 47H12 47N20)
Binding, P. A.; Drábek, P.; Huang, Y. X. The range of the $p$-Laplacian. Appl. Math. Lett. 10 (1997), no. 6, 77–82.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement